# SDR QMLA2025051520055

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N160AM
- Make and model: Bell 407
- Aircraft serial: 54038
- Aircraft time: 5,274 hours, 17,252 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611421
- Condition: Failed
- Location: Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT TO HOSPITAL MEDICAL CREW NOTIFIED THE PILOT THAT THEY SMELLED FUMES FROM AN ELECTRICAL SOURCE IN THE CABIN BUT DID NOT SEE ANY SMOKE. AN OFF-SITE LANDING WAS PERFORMED, AND MAINTENANCE NOTIFIED OF THE DISCREPANCY. PILOT REPORTED NO ODOR OR FUMES DETECTED UP FRONT. ON CALL AMTS INSPECTED CABIN ELECTRICAL OUTLETS, MEDICAL EQUIPMENT POWER CORDS AND AIRFRAME CABIN WIRING WITH NO DEFECTS NOTED. STRONG ODOR EMANATING FROM CABIN AIR CONDITIONING OUTLETS LED TO DISCOVERING THE AFT BLOWER MOTOR TO BE SOURCE. PULLED CB, SECURED AND PLACARDED AIR CONDITIONING SYSTEM AS INOP. AIRCRAFT RETURNED TO BASE.
